# SDR CALA2016081500531

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 84,267 hours, 17,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012120131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 22 - 30ABC EMERGENCY LIGHTS ARE INOPERATIVE.   BATTERY CHARGER AND BATTERY REMOVED AND REPLACED IAW AMM 33-51-0 7.  OPS CHECKED OK.
